Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

8 months postpartum. On lovenox. Have pylori bacteria. Taking prevpac. Started lower back and stomach pain. Liver or bladder issue?

I m 8 months post-pardum and was on lovenox while pregnant for heterozygous factor v. I also had a c-section. Just found out I have the pylori bacteria and have been taking the prevpac for a week. I just started having some pain in the Lower left side of my back near the waist . Is this related to my meds? Could it be a liver or bladder issue or something? I
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern and the given history is not suggestive of any gall bladder or liver problem you are on right kind of treatment so the problem for that you are taking the medicine are not related with your pain of lower left side of back this could be nonspecific type of pain and this could be possibly happened due to the poor posture, and no need to worry about this, take care and have a nice day.
Answered: Tue, 20 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor